MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO C CAGE 5MM INTERBODY DEVICE, 12DX14W PARALLEL; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE AERO C CAGE 5MM INTERBODY DEVICE, 12DX14W PARALLEL; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48892050
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 05/10/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while impacting the superior blade of the cage, it was being pushed posteriorly.At the time the blade locked into the cage, the posterior portion of the cage was not flush w/ the verteberbral body, as it was when the punch awls were all the way impacted.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment; result: the customer reported event of cage main body migration/pull out was confirmed via correspondence.The complaint cage was still implanted.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion:since the complaint device was still implanted the root cause could not be determined conclusively.
 
Event or Problem Description

Brand Name
AERO C CAGE 5MM INTERBODY DEVICE, 12DX14W PARALLEL
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5699055
Report Number0009617544-2016-00220
Device Sequence Number11043335
Product Code MAX
UDI-Device Identifier07613327124651
UDI-Public(01)07613327124651
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48892050
Device Lot Number155721
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/03/2016
Supplement Report FDA Received Date08/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1